# SDR 04FDEA03385

- Difficulty date: December 7, 2004
- Submitted: December 8, 2004
- Operation: Air carrier
- Aircraft: N168FE
- Make and model: Boeing 727-22
- Aircraft serial: 18865
- Aircraft time: 66,991 hours, 50,092 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Condition: Malfunctioned
- Location: L/E Slat
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

AT FL280, LE AMBER LIGHT ILLUMINATED (WING ANTI-ICE ON). NO ROLL OR DIRECTIONAL CENTRAL PROBLEM NOTED.  NR 2 FLAP ON FE PNL L AMBER.  SLOWED DOWN TO 230 KTS, CLOSED WING ANTI-ICE.  LIGHT STAYED ON, RECEIVED QRH.  DID NOT CHANGE CONFIG.  DESCENDED T0 200 DECLARED EMERG.  AFTER REDUCED PWR AND 240 FL LIGHT WON`T GO OUT KEPT POWER REDUCED.  SUSPECT BLEED AIR LEAK.  WING ANTI-ICE DUCTING ON THE LT SIDE LEAK CHECKED AS PER B727-100 AMM 30-13-  000-5 AND NO LEAKS FOUND.  L/E POSITION INDICATING HARNESS INSPECTED AND NO DEFECTS FOUND.  L/E FLAP POSITION INDICATING SWITCH REMOVED AND REPLACED PER B727-100 AMM 27-82-001-4  - PRECAUTIONARY.  COULD NOT DUPLICATE THE   FAULT, CHECKS SERVICEABLE.
